Alert archive / Texas / Wind Advisories in 2016
Wind Advisory 3, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this wind advisory at Feb 22, 2016, 3:30 PM CST for 23 counties in Texas. It took effect at Feb 23, 2016, 12:00 PM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2016, 3:30 PM CST (21:30 UTC)
- In effect from
- Feb 23, 2016, 12:00 PM CST
- Expired
- Feb 24, 2016, 9:00 AM CST
- In force
- 21 hr
- Issued by
- NWS Houston/Galveston, TX
All 23 counties
Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Houston County, TX, Jackson County, TX, Liberty County, TX, Madison County, TX, Matagorda County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 91 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.5 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
406 WWUS74 KHGX 222130 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 330 PM CST MON FEB 22 2016 ...WIND ADVISORY IN EFFECT FROM NOON TUESDAY TO 6 AM CST WEDNESDAY... .A STRONG STORM SYSTEM WILL BRING GUSTY NORTHWEST TO WEST WINDS TO SOUTHEAST TEXAS TUESDAY AFTERNOON. THE STRONG WINDS WILL CONTINUE INTO TUESDAY NIGHT BEFORE DIMINISHING EARLY WEDNESDAY MORNING. WIND SPEEDS MAY BE SLIGHTLY LOWER ACROSS PORTIONS OF THE PINEY WOODS REGION... BUT WILL STILL POSE A HAZARD TO HIGH PROFILE VEHICLES. TXZ163-164-176>179-195>200-210>214-226-227-235>238-231000- /O.NEW.KHGX.WI.Y.0003.160223T1800Z-160224T1200Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...CLEVELAND... COLDSPRING...COLLEGE STATION...COLUMBUS...CONROE...CORRIGAN... CROCKETT...DAYTON...EAGLE LAKE...EDNA...EL CAMPO...FREEPORT... FRIENDSWOOD...GALVESTON...GROVETON...HEMPSTEAD...HOUSTON... HUMBLE...HUNTSVILLE...KATY...LAKE JACKSON...LAKE SOMERVILLE... LEAGUE CITY...LIBERTY...LIVINGSTON...MADISONVILLE... MISSOURI CITY...MONT BELVIEU...NAVASOTA...ONALASKA...PALACIOS... PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...RICHMOND... ROSENBERG...SEALY...SHEPHERD...SUGAR LAND...TEXAS CITY... THE WOODLANDS...TOMBALL...TRINITY...WEIMAR...WHARTON...WILLIS... WINNIE 330 PM CST MON FEB 22 2016 ...WIND ADVISORY IN EFFECT FROM NOON TUESDAY TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO 6 AM CST WEDNESDAY. * EVENT...STRONG NORTHWEST TO WEST WINDS 20 TO 30 MPH WITH STRONGER GUSTS APPROACHING 40 MPH. * TIMING...NOON TUESDAY THROUGH EARLY WEDNESDAY MORNING. * IMPACT...STRONG...GUSTY WINDS WILL BLOW AROUND LOOSE OBJECTS AND MAY DAMAGE WEAK TREES. THEY WILL ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS && $$
3 follow-up statements
406 WWUS74 KHGX 231155 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 555 AM CST TUE FEB 23 2016 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST WEDNESDAY... .A STRONG STORM SYSTEM WILL BRING GUSTY NORTHWEST TO WEST WINDS TO SOUTHEAST TEXAS THIS AFTERNOON. THE STRONG WINDS WILL CONTINUE OVERNIGHT BEFORE DIMINISHING EARLY WEDNESDAY MORNING. WIND SPEEDS MAY BE SLIGHTLY LOWER ACROSS PORTIONS OF THE PINEY WOODS REGION... BUT WILL STILL POSE A HAZARD TO HIGH PROFILE VEHICLES. TXZ163-164-176>179-195>200-210>214-226-227-235>238-232000- /O.CON.KHGX.WI.Y.0003.160223T1800Z-160224T1200Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...CLEVELAND... COLDSPRING...COLLEGE STATION...COLUMBUS...CONROE...CORRIGAN... CROCKETT...DAYTON...EAGLE LAKE...EDNA...EL CAMPO...FREEPORT... FRIENDSWOOD...GALVESTON...GROVETON...HEMPSTEAD...HOUSTON... HUMBLE...HUNTSVILLE...KATY...LAKE JACKSON...LAKE SOMERVILLE... LEAGUE CITY...LIBERTY...LIVINGSTON...MADISONVILLE... MISSOURI CITY...MONT BELVIEU...NAVASOTA...ONALASKA...PALACIOS... PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...RICHMOND... ROSENBERG...SEALY...SHEPHERD...SUGAR LAND...TEXAS CITY... THE WOODLANDS...TOMBALL...TRINITY...WEIMAR...WHARTON...WILLIS... WINNIE 555 AM CST TUE FEB 23 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST WEDNESDAY... * EVENT...STRONG NORTHWEST TO WEST WINDS 20 TO 30 MPH WITH STRONGER GUSTS APPROACHING 40 MPH. * TIMING...NOON TODAY THROUGH EARLY WEDNESDAY MORNING. * IMPACT...STRONG...GUSTY WINDS WILL BLOW AROUND LOOSE OBJECTS AND MAY DAMAGE WEAK TREES. THEY WILL ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS && $$
881 WWUS74 KHGX 232323 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 523 PM CST TUE FEB 23 2016 ...WIND ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... .A STRONG STORM SYSTEM HAS BROUGHT GUSTY NORTHWEST TO WEST WINDS TO SOUTHEAST TEXAS WHICH WILL WILL CONTINUE OVERNIGHT BEFORE DIMINISHING EARLY WEDNESDAY MORNING. WIND SPEEDS MAY BE SLIGHTLY LOWER ACROSS PORTIONS OF THE PINEY WOODS REGION...BUT COULD STILL POSE A HAZARD TO HIGH PROFILE VEHICLES. TXZ163-164-176>179-195>200-210>214-226-227-235>238-240730- /O.CON.KHGX.WI.Y.0003.000000T0000Z-160224T1200Z/ AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...CLEVELAND... COLDSPRING...COLLEGE STATION...COLUMBUS...CONROE...CORRIGAN... CROCKETT...DAYTON...EAGLE LAKE...EDNA...EL CAMPO...FREEPORT... FRIENDSWOOD...GALVESTON...GROVETON...HEMPSTEAD...HOUSTON... HUMBLE...HUNTSVILLE...KATY...LAKE JACKSON...LAKE SOMERVILLE... LEAGUE CITY...LIBERTY...LIVINGSTON...MADISONVILLE... MISSOURI CITY...MONT BELVIEU...NAVASOTA...ONALASKA...PALACIOS... PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...RICHMOND... ROSENBERG...SEALY...SHEPHERD...SUGAR LAND...TEXAS CITY... THE WOODLANDS...TOMBALL...TRINITY...WEIMAR...WHARTON...WILLIS... WINNIE 523 PM CST TUE FEB 23 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * EVENT...STRONG NORTHWEST TO WEST WINDS 20 TO 30 MPH WITH STRONGER GUSTS APPROACHING 40 MPH. * TIMING...NOON TODAY THROUGH EARLY WEDNESDAY MORNING. * IMPACT...STRONG...GUSTY WINDS WILL BLOW AROUND LOOSE OBJECTS AND MAY DAMAGE WEAK TREES. THEY WILL ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS && $$
679 WWUS74 KHGX 241102 NPWHGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 502 AM CST WED FEB 24 2016 ...WIND ADVISORY IN EFFECT UNTIL 9 AM THIS MORNING... .A STRONG STORM SYSTEM HAS BROUGHT GUSTY NORTHWEST WINDS TO SOUTHEAST TEXAS THAT WILL CONTINUE OVER THE SOUTHERN HALF OF THE AREA THIS MORNING. TXZ163-164-176>179-195>199-210>212-241215- /O.CAN.KHGX.WI.Y.0003.000000T0000Z-160224T1200Z/ AUSTIN-BRAZOS-BURLESON-COLORADO-GRIMES-HOUSTON-MADISON-MONTGOMERY- POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- INCLUDING THE CITIES OF...BELLVILLE...BRENHAM...BROOKSHIRE... BRYAN...CALDWELL...COLDSPRING...COLLEGE STATION...COLUMBUS... CONROE...CORRIGAN...CROCKETT...EAGLE LAKE...GROVETON... HEMPSTEAD...HUNTSVILLE...LAKE SOMERVILLE...LIVINGSTON... MADISONVILLE...NAVASOTA...ONALASKA...PRAIRIE VIEW...SEALY... SHEPHERD...THE WOODLANDS...TRINITY...WEIMAR...WILLIS 502 AM CST WED FEB 24 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS HAVE FALLEN BELOW CRITERIA. $$ TXZ200-213-214-226-227-235>238-241500- /O.EXT.KHGX.WI.Y.0003.000000T0000Z-160224T1500Z/ BRAZORIA-CHAMBERS-FORT BEND-GALVESTON-HARRIS-JACKSON-LIBERTY- MATAGORDA-WHARTON- INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY... CLEVELAND...DAYTON...EDNA...EL CAMPO...FREEPORT...FRIENDSWOOD... GALVESTON...HOUSTON...HUMBLE...KATY...LAKE JACKSON... LEAGUE CITY...LIBERTY...MISSOURI CITY...MONT BELVIEU...PALACIOS... PASADENA...PEARLAND...PIERCE...RICHMOND...ROSENBERG... SUGAR LAND...TEXAS CITY...TOMBALL...WHARTON...WINNIE 502 AM CST WED FEB 24 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... * EVENT...STRONG NORTHWEST TO WEST WINDS 20 TO 30 MPH WITH STRONGER GUSTS APPROACHING 35 MPH. * TIMING...THROUGH 9AM. * IMPACT...STRONG...GUSTY WINDS WILL BLOW AROUND LOOSE OBJECTS AND MAY DAMAGE WEAK TREES. THEY WILL ALSO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH TO SOUTH ORIENTED ROADS && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Feb 22, 11:38 AM CST, 3 hours 52 minutes earlier.
Area forecast discussion, Feb 22, 11:38 AM CST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1138 AM CST MON FEB 22 2016
.AVIATION...
IFR/MVFR CEILINGS WILL CONTINUE FOR AT LEAST THE NEXT COUPLE OF HOURS
AS AREAS OF RA/SHRA WORK THEIR WAY EASTWARD AND WEAKEN. LOW CEILINGS
ARE POSSIBLE AGAIN TONIGHT AHEAD OF SHRA/TSRA ACTIVITY THAT WILL BE
MOVING INTO THE AREA FROM THE WEST DURING THE EARLY MORNING HOURS.
HAVE INCLUDED GUSTY WINDS FOR POSSIBLE STRONG/SEVERE STORM DEVELOPMENT.
AREA SHOULD BE CLEARING OUT DURING THE LATE MORNING THROUGH AFTERNOON
HOURS AS THIS STORM SYSTEM MOVES OFF TO THE NORTHEAST. AREA WILL SEE
INCREASINGLY GUSTY WEST TO NORTHWEST WINDS TOMORROW AFTERNOON THAT
WILL CONTINUE INTO TOMORROW NIGHT AND WEDNESDAY MORNING. 42
&&
.PREV DISCUSSION... /ISSUED 955 AM CST MON FEB 22 2016/
UPDATE...
QUICK MORNING UPDATE TO REFLECT LATEST RADAR TRENDS AS RAIN
PUSHES EAST/SOUTHEAST ACROSS THE REGION ALONG A DIFFUSE FRONTAL
BOUNDARY LOCATED ROUGHLY ALONG HIGHWAY 59 THIS MORNING. UPPER
FORCING IN THE FORM OF A WEAK SHORTWAVE LOCATED OVER THE REGION
WILL CONTINUE TO TRANSLATE EAST TODAY AND EXPECT RAIN TO CONTINUE
TO TAPER OFF IN RESPONSE THROUGH THE REMAINDER OF THE MORNING AND
INTO THE AFTERNOON HOURS... WITH MUCH OF THE REGION SEEING A DRY
COMMUTE THIS AFTERNOON. HAVE ALSO LOWERED HIGH TEMPERATURES A FEW
DEGREES GIVEN RAIN AND CLOUD COVER. WILL GO AHEAD AND LET THE
DENSE FOG ADVISORY FOR GALVESTON AND CHAMBERS COUNTY EXPIRE AT 10
AM AS VISIBILITIES HAVE IMPROVED IN THESE AREAS PER WEBCAMS.
REMAINDER OF FORECAST ON TRACK.
HUFFMAN
PREV DISCUSSION... /ISSUED 414 AM CST MON FEB 22 2016/
DISCUSSION...
AXIS OF STEADY, BENEFICIAL, RAINFALL ACROSS NORTHERN HALF OF SE
TX WILL SAG SOUTHWARD FOR THE NEXT SEVERAL HOURS. IT SHOULD DIMINISH
IN AREAL COVERAGE LATE THIS MORNING AND DURING THE AFTERNOON AS
THE WEAK FRONTAL BOUNDARY LOSES ITS SOUTHWARD PUSH AND ASSOCIATED
UPPER IMPULSE MOVES OUT THE REGION.
EYES TURN TO THE WEST LATER TONIGHT AS POTENT UPPER STORM SYSTEM
DIGS INTO TX. SFC LOW SHOULD DEVELOP OUT WEST AND TRACK EASTWARD
AND JUST NORTH OF OUR CWA DURING THE MORNING TUESDAY. IT'LL PUSH A
PREFRONTAL TROF & COLD FRONT THRU THE REGION DURING THE DAY WHICH
SHOULD BECOME A FOCUS FOR STORM DEVELOPMENT. THIS SYSTEM HAS A
LOT OF WIND ENERGY WITH IT. STRONG LLVL JET IN ADVANCE, VEERING
PROFILE AND INCOMING LFQ OF JET SHOULD AID IN INCREASING SHRA/TSTM
DEVELOPMENT DURING THE LATE NIGHT THRU EARLY AFTN HOURS TUE.
CANNOT RULE OUT ANY VARIETY OF SEVERE WX WITH THIS SYSTEM - ISOLATED
TORNADOES, WIND DAMAGE FROM BOWING SEGMENTS, & HAIL WILL ALL BE
POSSIBILITIES IN THE STRONGER CELLS. SE TX LOOKS TO BE THE INITIATING
PLACE FOR AN EVENTUAL SEVERE WX EVENT THAT SHOULD TAKE PLACE ALONG
THE CNTL GULF COAST FROM LA INTO FL.
AFTER THE WX MOVES OUT DURING EARLY AFTN HOURS...WINDY CONDITIONS
WILL PREVAIL IN THE WAKE OF THE DEPARTING LOW & COLD FRONT. WINDS
JUST ABOVE THE SFC ARE FORECAST TO AROUND 50 MPH...SO 30-40 MPH
GUSTS OUT OF THE NW ARE ENTIRELY POSSIBLE INLAND (AND HIGHER
OFFSHORE) LATE IN THE AFTERNOON AND OVERNIGHT TUESDAY...AND JUST
SLIGHTLY WEAKER ON WEDNESDAY.
SPEEDS SHOULD WEAKEN WEDNESDAY NIGHT AND THURS. HIGH PRES WILL
DOMINATE AREA WX INTO THE WEEKEND KEEP THINGS DRY. 47
ONLY ISSUES FOR TODAY/TONIGHT WILL BE PATCHY SEA FOG AS A LIGHT ON-
SHORE FLOW PREVAILS. VISIBILITIES WILL REMAIN LIMITED FOR LOCATIONS
IN/AROUND THE BAY/NEARSHORE WATERS THROUGHOUT THE DAY...BUT CHANGES
IN THE WX PATTERN WILL BE FORTHCOMING TONIGHT INTO TOMORROW. MODELS
ARE INDICATING THAT THE DEVELOPMENT OF A COASTAL LOW ALONG THE COLD
FRONT (MOVING INTO SE TX) WILL HELP TO INCREASE S/SWLY WINDS ACROSS
THE COASTAL WATERS BY TUES AFTN. HAVE GONE AHEAD AND ISSUED A SMALL
CRAFT ADVISORY FOR THIS TIMEFRAME...ALONG WITH A GALE WATCH FOR THE
ENTIRE MARINE ZONES FOR TUES NIGHT AS VERY STRONG/GUSTY N/NW DEVEL-
OP IN THE WAKE OF THE FRONT. THE GALE WATCH MAY NEED TO BE UPGRADED
TO A WARNING BEFORE ALL IS SAID AND DONE. THIS STRONG OFFSHORE FLOW
COULD ALSO AFFECT TIDE LEVELS AROUND THE BAYS. LOW WATER ADVISORIES
MAY BE NEEDED FOR THESE LOCATIONS. WINDS/SEAS ARE FCST TO BEGIN DE-
CREASING BY WEDS EVE AS HIGH PRESSURE SETTLES OVER THE REGION. THE
RETURN OF ONSHORE WINDS ARE NOT EXPECTED BACK UNTIL THE WEEKEND. 41
FIRE WEATHER...
STRONG WINDS & LOW RH'S ARE EXPECTED IN THE WAKE OF THE FRONT TUE
AFTN-WED. A LIMITING FACTOR FOR SIGNIFICANT CONCERNS WILL BE THAT
MAJORITY OF GROUNDS SHOULD BE WET FROM EARLIER PRECIPITATION.
HOWEVER...WILL STILL NEED TO KEEP AN EYE ON AREAS OUT TOWARD
MATAGORDA BAY WHO ARE FCST TO RECEIVE THE LEAST AMOUNT BETWEEN NOW
AND THEN. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 69 58 65 44 61 / 60 80 80 10 0
HOUSTON (IAH) 72 59 71 47 62 / 90 50 80 0 0
GALVESTON (GLS) 69 63 73 49 62 / 40 20 70 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...GALE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR
THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY FROM 9 AM TO 6 PM CST TUESDAY FOR THE
FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
&&
DISCUSSION...14
AVIATION/MARINE...42Hazardous weather outlook, Feb 22, 4:33 AM CST, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 433 AM CST MON FEB 22 2016 TXZ163-164-177>179-199-200-213-227-231045- FORT BEND-HARRIS-HOUSTON-LIBERTY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER- 433 AM CST MON FEB 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE AREA EARLY TUESDAY BRING A SLIGHT CHANCE OF SEVERE STORMS. ISOLATED TORNADOES...STRAIGHT LINE WINDS AND HAIL ARE ALL POSSIBILITIES IN ANY STRONG CELLS THAT MAY DEVELOP. PRECIPITATION SHOULD TAPER OFF IN THE EARLY TO MID AFTERNOON HOURS. IN THE WAKE OF THE DEPARTING SYSTEM AND COLD FRONT...FREQUENT WIND GUSTS TO BETWEEN 30 AND 40 MPH ARE EXPECTED INTO WEDNESDAY. A WIND ADVISORY WILL BE LIKELY. NO SIGNIFICANT WEATHER IS EXPECTED BEYOND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EARLY TUESDAY. GMZ330-335-350-355-370-375-TXZ214-236>238-231045- BRAZORIA-CHAMBERS-GALVESTON-GALVESTON BAY-MATAGORDA-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 433 AM CST MON FEB 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT PERIODS OF DENSE FOG ARE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEA FOG WILL REMAIN A THREAT INTO EARLY TUESDAY MORNING. A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE AREA EARLY TUESDAY BRING A SLIGHT CHANCE OF SEVERE STORMS...MAINLY CLOSER TO THE COAST AND INLAND. ISOLATED WATERSPOUTS OR TORNADOES...STRAIGHT LINE WINDS AND HAIL ARE ALL POSSIBILITIES IN ANY STRONG CELLS THAT MAY DEVELOP. PRECIPITATION SHOULD TAPER OFF IN THE EARLY TO MID AFTERNOON HOURS TUESDAY. IN THE WAKE OF THE DEPARTING SYSTEM AND COLD FRONT...FREQUENT WIND GUSTS TO BETWEEN 30 AND 45 MPH ARE EXPECTED INTO WEDNESDAY. A WIND ADVISORY WILL BE LIKELY INLAND AND GALE WARNINGS OFFSHORE. THESE STRONG NORTHWEST WINDS MAY ALSO CAUSE WATER TO BE TRANSPORTED OUT OF THE BAYS POSSIBLY REQUIRING LOW WATER ADVISORIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ176-195>198-210>212-226-235-231045- AUSTIN-BRAZOS-BURLESON-COLORADO-GRIMES-JACKSON-MADISON-WALLER- WASHINGTON-WHARTON- 433 AM CST MON FEB 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A POTENT UPPER LEVEL STORM SYSTEM WILL MOVE INTO THE AREA LATE TONIGHT AND BRING A SLIGHT CHANCE OF SEVERE STORMS. ISOLATED TORNADOES...STRAIGHT LINE WINDS AND HAIL ARE ALL POSSIBILITIES IN ANY STRONG CELLS THAT MAY DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PRECIPITATION SHOULD TAPER OFF IN THE EARLY AFTERNOON HOURS TUESDAY. IN THE WAKE OF THE DEPARTING SYSTEM AND COLD FRONT...FREQUENT WIND GUSTS TO BETWEEN 30 AND 40 MPH ARE EXPECTED INTO WEDNESDAY. A WIND ADVISORY WILL BE LIKELY. NO SIGNIFICANT WEATHER IS EXPECTED BEYOND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 12:34 AM CST | Dense Fog Advisory | HGX | Chambers, Galveston | 9 hr |
| Feb 22, 12:36 AM CST | Marine Dense Fog Advisory | HGX | 10 hr | |
| Feb 22, 4:43 AM CST | Gale Watch | HGX | 11 hr | |
| Feb 22, 4:43 AM CST | Small Craft Advisory | HGX | 37 hr | |
| Feb 22, 3:20 PM CST | Gale Warning | HGX | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.